# SDR HEEA955784

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911AR
- Make and model: Bell 412
- Aircraft serial: 33111
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast Assy
- Part number: 412010366105
- Condition: Seal Leak
- Location: M/R
- Part time: 4,976 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECT AND REPAIR DUE TO SEAL LEAKING.   REPLACEMENT PART INFORMATION:  P/N 29810-8056, SLEEVE,  P/N 412-340-001-101, SEAL,
